Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 86, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 10, 2007, 5:06 PM CDT for Crawford County, Kansas. It was in force for 13 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 11, 2007, 6:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Crawford County, KS
The radar
The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:35 PM CDT | FLASH FLOOD | Pittsburg, KS | SIGNIFICANT STREET FLOODING IN CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 102207
FFWSGF
KSC037-110400-
/X.NEW.KSGF.FF.W.0086.070610T2206Z-070611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1100 PM CDT.
* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
THE PITTSBURG METRO AREA. RAINFALL AMOUNTS UP TO THREE INCHES
WILL BE POSSIBLE WITH TRAINING THUNDERSTORMS NEAR PITTSBURG.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
ARMA...CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG...
ARCADIA AND MULBERRY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3767 9469 3766 9468 3766 9463 3734 9463
3733 9493 3751 9495 3752 9496 3763 9497
3767 9498
$$
CRAMER3 follow-up statements
000
WGUS53 KSGF 110354
FFWSGF
KSC037-111100-
/X.EXT.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 600 AM CDT MONDAY.
* AT 1049 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO
REPORT THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS
THE WARNED AREA. SEVERAL ROADS IN PITTSBURG AND OPOLIS WERE
REPORTED TO BE FLOODED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ARMA...
CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG...ARCADIA AND
MULBERRY.
ADDITIONAL RAINFALL AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3767 9469 3766 9468 3766 9463 3734 9463
3733 9493 3751 9495 3752 9496 3763 9497
3767 9498
$$
WISE000 WGUS73 KSGF 110556 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 AM CDT MON JUN 11 2007 KSC037-111100- /X.CON.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD KS- 1254 AM CDT MON JUN 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR CRAWFORD COUNTY... AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED THAT HALF AN INCH TO AN INCH HAS FALLEN OVER MOST OF THE WARNED AREA OVER THE LAST HOUR. ADDITIONAL RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... ARMA...CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG... ARCADIA...HEPLER...MCCUNE AND MULBERRY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3768 9506 3766 9463 3734 9463 3733 9508 $$ WISE
000 WGUS73 KSGF 110952 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 449 AM CDT MON JUN 11 2007 KSC037-111100- /X.CON.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD KS- 449 AM CDT MON JUN 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR CRAWFORD COUNTY... AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. SINCE 11 PM...DOPPLER RADAR HAS ESTIMATED RAINFALL AMOUNTS OF THREE TO FIVE INCHES BETWEEN GIRARD...ARMA AND ARCADIA. TOTAL RAINFALL AMOUNTS SINCE THE STORM BEGAN ON SUNDAY HAVE EXCEEDED SIX TO EIGHT INCHES IN PORTIONS OF SOUTHEAST CRAWFORD AND NORTHEAST CRAWFORD COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN. LAT...LON 3768 9506 3766 9463 3734 9463 3733 9508 $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 2:45 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 10, 2:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 PM CDT SUN JUN 10 2007 .DISCUSSION... FORECAST CHALLENGE WILL BE PRECIPITATION AND CHANCES FOR STRONG TO SEVERE THUNDERSTORMS ALONG WITH THE POSSIBILITY OF FLASH FLOODING THIS AFTERNOON AND OVERNIGHT. .CURRENTLY...ATMOSPHERE WORKED OVER FROM THIS MORNINGS CONVECTION ACROSS CENTRAL AND SOUTHWESTERN MISSOURI AND SOUTHEAST KANSAS EARLY THIS AFTERNOON. CURRENTLY ALL CONVECTION ON RADAR IS OFF TO SOUTH AND SOUTHEASTERN MISSOURI. MODEL SOUNDINGS SHOWING WEAK CAP AT 18Z AT AROUND 3500 FEET. WITH AFTERNOON HEATING...THIS CAP SHOULD BREAK HERE SHORTLY. WRF KEEPS LOW LEVEL CINS AROUND 100 J/KG ACROSS SOUTHERN MISSOURI AND SOUTHEAST KANSAS THROUGH 21Z BEFORE WIPING OUT ALTOGETHER AFTER THAT TIME ALLOWING FOR FREE CONVECTION TO BEGIN. HAD AN OUTFLOW BOUNDARY FROM THIS MORNINGS CONVECTION ACTUALLY SWITCHED OUR WINDS TO THE NORTHEAST BOTH HERE AND OUT JOPLIN FOR SEVERAL HOURS. ATMOSPHERE REALLY JUICED UP DOWN OVER SOUTHWEST MISSOURI AND SOUTHEAST KANSAS WITH DEWPOINTS AT 19Z IN THE LOW TO MID 70S JUST ACROSS THE MISSOURI BORDER IN NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA. NOT MUCH BY WAY OF LLVL JET THIS AFTERNOON. AS BOTH NDSK AND CNWN 850MB WINDS SOUTHWEST AT 15KTS. DO NOT THINK TORNADIC ACTIVITY WILL BE AN ISSUE TODAY...HOWEVER...SLOW MOVEMENT OF STORMS WILL LEAD TO FLASH FLOODING. WBZ HEIGHT FAVORABLE AS WELL FOR SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL. TONIGHT...UPPER TROUGH OVER CENTRAL KANSAS FORECAST TO PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI EARLY THIS EVENING THROUGH THE OVERNIGHT HOURS AND INTERACT WITH MOIST AND UNSTABLE AIR OVERNIGHT. GENERALLY WENT WITH HPC QPFS SHOWING WELL OVER AN INCH 6 HOURLY QPF THROUGH THE NIGHT. TROUGH PUSHES INTO EAST CENTRAL MISSOURI OVERNIGHT WITH HEAVY RAINFALL EXPECTED. WILL ISSUE FLASH FLOOD WATCH ACROSS OUR WESTERN ZONES FOR THIS EVENING AND THEN A SEPARATE FLASH FLOOD WATCH FOR OUR EAST CENTRAL ZONES MONDAY MORNING. MONDAY...UPPER SYSTEM PUSHES OFF TO OUR EAST AND WE GENERALLY SEE EAST TO NORTHEAST FLOW MONDAY AFTERNOON. GENERALLY CUT OFF POPS AFTER THAT TIME. GCC LONG RANGE...(WED - NEXT WEEKEND) BLOCKY UPPER PATTERN TO REMAIN IN PLACE THROUGHOUT THE PERIOD WITH NORTH SOUTH ORIENTATED UPPER RIDGE THE DOMINANT FEATURE. PACIFIC SHORTWAVE TO BRIEFLY CLOSE OFF AS IT ENTERS WESTERN HIGH PLAINS WEDNESDAY THEN STALL AND WEAKEN. PWS TO REMAIN BETWEEN 1.5 AND 2 INCHES SO A FEW DAILY STORMS POSSIBLE...THOUGH H8 THETA E AXIS REMAINS WEST OF SGF FORECAST AREA WITH CORFIDI VECTORS SHOWING LITTLE EXPECT EASTWARD MOVEMENT OF ANY COMPLEXES...SO HAVE REDUCED POPS TO 30S OVER THE WEST TO 20S EAST WED-THU MORNING AND 20 POPS OR LESS THERE AFTER AS SYSTEM FAILS TO PUNCH ITS WAY INTO THE RIDGE. MID WEEK TEMPERATURES WILL FIND THEMSELVES IN A SOMEWHAT RARE SITUATION IN WHICH READINGS WILL BE COOLER TO THE WEST DUE TO CLOUDS AND POSSIBLE TSRA...THEN CLIMATOLOGICALLY WARM REGION WIDE LATE IN THE WEEK THROUGH THE WEEK END. RUNNELS && .AVIATION... FOR THE 18Z TAF PACKAGE...MAY SEE A BREAK IN SHOWERS AND THUNDERSTORMS FOR THE NEXT COUPLE HOURS BEFORE CONVECTION BEGINS AGAIN LATER THIS AFTERNOON FOR BOTH AIRFIELDS. HEAVIER RAIN AND THUNDERSTORMS POSSIBLE LATE THIS EVENING THAT WILL DROP CONDITIONS TO MVFR THROUGH MONDAY MORNING. CLAYCOMB && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jun 10, 4:45 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 445 PM CDT SUN JUN 10 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 112 PM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: GENERALLY WEST OF A LINE FROM WARSAW TO MARSHFIELD TO BRANSON THROUGH MIDNIGHT. DISCUSSION: DAYTIME HEATING HAS BROKEN THE THERMAL CAP AND FREE CONVECTION IS ONGOING. THIS AIRMASS WILL BECOME EXTREMELY UNSTABLE AND SEVERE THUNDERSTORMS ARE LIKELY. THE PRIMARY HAZARD WITH THESE STORMS WILL BE DAMAGING DOWN BURST WINDS...HOWEVER...A FEW OF THE MORE SEVERE STORMS MAY HAVE LARGE HAIL UP TO GOLF BALLS. AN ISOLATED TORNADO IS ALSO POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH NEXT SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI BY 3 PM THIS AFTERNOON AND FOR MUCH OF THE REST OF THE FORECAST AREA BY 6 PM THIS EVENING. THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Special weather statement, Jun 10, 2:29 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 229 PM CDT SUN JUN 10 2007 MOZ102-103-102030- STONE MO-BARRY MO- 229 PM CDT SUN JUN 10 2007 ...SIGNIFICANT WEATHER ALERT FOR BARRY AND STONE COUNTIES UNTIL 330 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF CASSVILLE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM...WITH LARGER HAIL POSSIBLE SHOULD THIS STORM CONTINUE TO INTENSIFY. ADDITIONAL STRONG STORMS ARE DEVELOPING OVER BARRY AND STONE COUNTIES. RESIDENTS ACROSS BARRY AND STONE COUNTIES SHOULD REMAIN ALERT FOR STORM DEVELOPMENT AND SEEK SHELTER INDOORS AS THE STORMS APPROACH. RUNNELS
Local storm report, Jun 10, 4:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL LIBERAL 37.56N 94.52W
06/10/2007 M1.75 INCH BARTON MO CO-OP OBSERVER
&&
GCLAYCOMLocal storm report, Jun 10, 4:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD 8 NW LAMAR 37.58N 94.38W
06/10/2007 BARTON MO TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jun 10, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 3 W LIBERAL 37.56N 94.57W
06/10/2007 BARTON MO EMERGENCY MNGR
K HIGHWAY WEST OF LIBERAL UNDER WATER
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:01 AM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
| Jun 10, 3:46 PM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 21 hr |
| Jun 10, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 42 min |
| Jun 10, 4:30 PM CDT | Tornado Warning | SGF | Crawford | 46 min |
| Jun 10, 6:24 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.